# SDR AALA20100619MIA05

- Difficulty date: June 18, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 39,928 hours, 5,575 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 34G EMERGENCY LIGHT INOPERATIVE.  REPAIR WIRING CONNECTOR AT SEAT 35G.  OPS CHECKED NORMAL.
